# SDR QXEA2021021700065

- Difficulty date: February 17, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,076 hours, 34,292 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Pulled
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A NOTES CARPET IN EXIT ROW PULLING UP (CORNER). REMOVED FROM SERVICE. SECURED CARPET AS NECESSARY. AIRCRAFT RETURNED TO SERVICE.
